# SDR ASOA2014102811551

- Difficulty date: September 29, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD HAND RAIL SUPPORT ROD CUP CORRODED BS 31 IN DOOR SILL ANGLE.  REMOVED FWD CAP ANGLE IAW SRM 51-42-06-001-001-A01, LOCATED AND DRILLED ANGLE IAW DWG SH67031-810, REV Y.  INSTALLED NEW FWD CAP ANGLE IAW DWG SH670-31810, REV Y AND SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01.
